MathSciNet Relay Station
MathSciNet bibliographic data
MR1086120 35J05 (35B45 65N06 65N15)
Il′in, V. A.; Moiseev, E. I. A two-dimensional nonlocal boundary value problem for the Poisson operator in the differential and the difference interpretation. (Russian) Mat. Model. 2 (1990), no. 8, 139–156.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement